# SDR AALA2019062519045

- Difficulty date: June 21, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 55,259 hours, 22,523 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A824037
- Condition: Corroded
- Location: Bs 343-351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STRINGER BETWEEN BS 343 AND BS 351 AT S23L. REPAIRED STRINGER PER EA 295230.
